On absolutely summing operators with application to the (p, q)-summing norm with few vectors

Martin Defant, Marius Junge

Research output: Contribution to journalArticlepeer-review

Abstract

We prove a quotient formula for absolutely summing operators, which allows us to generalize and to re-prove results of König, Pełczynski, Szarek, and Tomczak-Jaegermann. In particular, we show that every known result about "computing q-summing norms with few vectors" extends to (p, q)-summing norms (1 ≤ q ≤ p < ∞) without any singularity for p → q.

Original languageEnglish (US)
Pages (from-to)62-73
Number of pages12
JournalJournal of Functional Analysis
Volume103
Issue number1
DOIs
StatePublished - Jan 1992
Externally publishedYes

ASJC Scopus subject areas

  • Analysis

Fingerprint Dive into the research topics of 'On absolutely summing operators with application to the (p, q)-summing norm with few vectors'. Together they form a unique fingerprint.

Cite this